Can benzo withdrawal cause hemorrhoids?
Asked: Can benzo withdrawal cause hemorrhoids?
Tried to quit cold turkey, got hemorrhoids for the first time ever on my first day without benzos.
Now back on benzos with a better plan to taper, hemorrhoids have gone already on first day back. Coincidence or withdrawal effect?
Hemorrhoids are painful, swollen veins in the lower portion of the rectum or anus, so therefore have nothing to do with withdrawal symptoms.
If you have had hemorrhoids in the past, then it is always possible they can or will return but not because of drugs or there lack of.
It is however possible that you have become dehydrated for whatever reason and this can lead to straining when trying to pass a bowel motion.
If indeed you are having a recurrence of hemorrhoids, then you need to check your diet.Try to up your fibre intake, veges & fruit.And most importantly – you need to up your fluid intake by drinking minimum 5 glasses of water daily, exercise helps too.
Hemorrhoids may be caused by:
Straining during bowel movements
Sitting for long periods of time
Certain diseases, such as liver cirrhosis
Got a better answer? Share it below!